# SDR ABXA200901160004

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 51,669 hours, 38,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR UP EICAS MSG TRAILING EDGE FLAP DISAGREEMENT LIGHT ILLUMINATED WITH FLAP LEVER IN UP DETENT.  FLAPS INTO APPROX 3 DEGREE EXTENSION.  FLAPS RETRACTED OK USING ALTERNATE PROCEDURE.  FLAPS EXTENDED OK USING ALTERNATE PROCEDURE FOR LANDING FLAPS 20 DEGREE'S.  C/W B767 FIM 27-51-00-1.  NO DEFECTS NOTED, CYCLED FLAPS SEVERAL TIMES.  CHECK GOOD.
